Advertisement
<< Back To Article
Truvada and Norvir-Boosted Reyataz More Likely to Cause Bone Loss in ACTG Study

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

3 Comments

Noel

i have recently changed from atripla to those three combination ( truvad, norvir, and reyataz ) and i am a bit disconcered about all this findings on the bone loss effect from all three meds.

April 28, 2010 San Antonio

Neenzers

I was just diagnosed with AVN or avascular necrosis and I fully belive it is attributed to Truvada. Unfortunately too late for me to take corrective measures as I already have 80% bone loss in right hip and 50% in left. Only recourse is hip replacement. I am long term pos but have only used Truvada/Kaletra combo 3 years....win some (to stay alive) lose some (bone loss)!

March 8, 2010 California

Jose

After Yrs. of wondering why my bones hurt and why I had two bone fractures I find out it's a side affect. You win some you lose some. Thats why I am not a proponent of taking meds as soon as you find out a person is pos.

February 24, 2010 Bronx

Advertisement

Hot topics